# SDR CALA2023101303057

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Sta 603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY LIGHTS CONNECTED TO BATTERY CHARGER M1668 STAY ON WITH FLIGHT DECK SWITCH IN OFF REF HAECO GSO NR 9282992. REMOVED AND REPLACED BATTERY CHARGER M1668 IAW B737 AMM 33-51-06-960-806 REF HAECO GSO
